# SDR REXA2022072000512

- Difficulty date: June 6, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 34,205 hours, 25,329 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31802415
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN AT PANEL OPENINGS HAVE CORROSION AT FASTENER HOLES. PAX DOOR INNER SKIN FOUND TO BE OUT OF ALLOWABLE LIMITS IAW CRJ 900 SRM 52-11-01-101-001-A01. LOCATED AND DRILLED NEW SERVICEABLE INNER SKIN PN 601R318024-15 IAW CRJ 900 SRM 51-40-11-001-001-A01. REFERENCE HN97593 FOR INSTALLATION OF INNER SKIN
